Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#328603] of Jayce R. Getz

Papers Published

  1. Getz, J; Goresky, M, Explicit construction of cycles, in Progress in Mathematics, vol. 298 (January, 2012), pp. 151-166 [doi]
    (last updated on 2017/12/15)

    Abstract:
    © 2012, Springer Basel. In this chapter we consider a quadratic extension L/E of totally real fields. The inclusion E → L gives rise to Hilbert modular subvarieties, known as Hirzebruch-Zagier cycles, Z ⊂ Y with dim(Y ) = 2 dim(Z).

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320